# SDR CA120510002

- Difficulty date: May 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 13,514 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALX9524R
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A CREWMAN REPORTED A SMALL OIL LEAK FROM THE FRONT OF THE ENGINE AFTER HIS POST FLIGHT INSPECTION.  THE CAUSE WAS A BROKEN MOUNT LUG ON THE ALTERNATOR, 1 OF THE 4, USED TO BOLT THE ALTERNATOR TO THE ENGINE.  THE REASON FOR THE BREAKAGE IS UNDETERMINED.
